Nurofen Ibuprofen 200mg Pain Relief Caplets 24 Pack

Nurofen caplets provides targeted, temporary relief of pain and/or inflammation associated with: Headaches, Migraines, Muscular pain, Cold & flu symptoms and fevers. 

Features:

  • Nurofen Caplets 200mg Caplets
  • Pack contents: x 24 caplets
  • Reduces pain and provides temporary relief for:
    • Headaches
    • Migraines
    • Tension headaches
    • Muscular pain 
    • Cold and flu symptoms
    • Period pain
    • Dental pain
    • Sinus pain
    • Back pain
    • Arthritic pain
    • Reduces fever
  • ARTG No.: 127287

Directions:

  • Adults and children from 12 years: Take 2 caplets with water, then 1 or 2 caplets every 4 to 6 hours as necessary. Maximum 6 caplets in 24 hours.
  • Children 7-12 years: 1 caplet every 6 to 8 hours as necessary. Maximum 4 caplets in 24 hours.

Active Ingredients:

  • Ibuprofen 200mg

Warnings:

  • Always read the label
  • Use only as directed
  • Incorrect use could be harmful
  • If symptoms persist consult your healthcare professional
  • Contains ibuprofen
  • Do not take if you have a stomach ulcer or other stomach, kidney or heart problems
  • Do not take during the last 6 months of pregnancy, unless advised by your doctor
Product Reviews

4.5

5 Star
124
4 Star
21
3 Star
6
2 Star
1
1 Star
2
5 star rating

16 May 2020

Worked.

Was this helpful? YesNo

5 star rating

03 April 2020

Great deal - arrived quickly

Was this helpful? YesNo

5 star rating

29 March 2020

These work great

Was this helpful? YesNo

5 star rating

08 January 2020

Great value

Was this helpful? YesNo

5 star rating

22 February 2019

Good

Was this helpful? YesNo